# SDR 9514349931

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Engine: Pwa JT8D7B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - DURING CLIMBOUT, NR 2 ENGINE OIL TEMPERATURE INDICATION EXCEEDED RECOMMENDED LIMITS AND THEN BECAME UNSTABLE.  FLIGHT RETURNED TO MSP LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL TEMPERATURE SENSOR AND TIGHTENED LOOSE WIRING HARNESS GROUND CONNECTORS, FOUND ON THE TOP OF THE ENGINE.  SYSTEM OPERATION WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
